MAUDE Adverse Event Report: SUNMED SUNMED; E/T TUBE CUFFED 7.5MM 30FR

SUNMED SUNMED; E/T TUBE CUFFED 7.5MM 30FR
Model Number 1-7333-75
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the patient was placed on the ventilator after intubation, low volumes and high peak pressures was observed.An unsuccessful attempt was made to resolve the issue with medical intervention.However, the suction catheter would not pass, therefore bronchoscopy was attempted to observe the obstruction; the medical professional could not pass the bronchoscopy through the tube.The patient was extubated and reintubated with a different endotracheal tube (ett).It was additionally reported, the original ett was observed to be kinked (it was not kinked prior to intubation and was styleted with a rigid stylet).It was additionally reported, that the patient did not bite the tube on or after intubation; a mild temporary (unspecified) harm was sustained by patient.
 
Additional Manufacturer Narrative
H6: (appropriate term/code not available): 4581: low saturations and high volumes.The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 24 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the patient was placed on the ventilator after intubation, low volumes and high peak pressures was observed.An unsuccessful attempt was made to resolve the issue with medical intervention.However, the suction catheter would not pass, therefore bronchoscopy was attempted to observe the obstruction; the medical professional could not pass the bronchoscopy through the tube.The patient was extubated and reintubated with a different endotracheal tube (ett).It was additionally reported, the original ett was observed to be kinked (it was not kinked prior to intubation and was styled with a rigid stylet).It was additionally reported, that the patient did not bite the tube on or after intubation; a mild temporary (unspecified) harm was sustained by patient.
 
Additional Manufacturer Narrative
Additional information - investigation conclusion: h6.H6: (appropriate term/code not available): 4581: low saturations and high volumes.The actual complaint product was not available for return; evaluation performed on manufacturer retained samples; the devices performed within acceptable parameters when evaluated based on: kink/bend resistance.The device history record for lot 2401010197 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SUNMED
Common Device Name
E/T TUBE CUFFED 7.5MM 30FR
Manufacturer (Section D)
SUNMED
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22591472
Report Number1314417-2025-00052
Device Sequence Number9154449
Product Code BTR
UDI-Device Identifier10889483001813
UDI-Public(01)10889483001813(10)2401010197
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7333-75
Device Lot Number2401010197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown